# SDR CALA2025010201740

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 74,377 hours, 12,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2X EMERGENCY LIGHT LENS COVER MISSING AT DOOR 1L 2X EMERGENCY LIGHT LENS COVERED INSTALLED IAW AMM TASK 33-51-10-962-172. OPS TEST GOOD. SDR RAISED AS PER GMM.
